按条件检索“319”条记录

已选条件: 出版年: 2011 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. STATE ESTIMATION FOR DISCRETE LINEAR SYSTEMS WITH OBSERVATION TIME-DELAYED NOISE SCOPUS SCIE

作者:Peng Cui;Hongguo Zhao;Jun-e Feng

作者机构:[Cui, P] School of Control Science and Engineering, Shandong University, Jinan 250000, China;[ Zhao, H] Department of Information Science and Technology, Taishan University, Taian 271021, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan 250000, China

来源:Journal of industrial and management optimization,JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION,2011,Vol.7,Issue.1,79-85

资源类型:期刊论文

WOS:000286927300006

2. Self-adjoint extensions for singular linear Hamiltonian systems SCIE

作者:Sun, Huaqing; Shi, Yuming

作者机构:[Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Huaqing] Shandong Univ Weihai, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:MATHEMATISCHE NACHRICHTEN,2011,Vol.284,Issue.5-6,797-814

WOS被引数:12

资源类型:期刊论文

WOS:000289006100018

3. Nowhere-zero 3-flows and Z_3-connectivity of a family of graphs SCOPUS SCIE

作者:Yan, J.

作者机构:[Yan, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2011,Vol.311,Issue.17,1988-1994

WOS被引数:5

资源类型:期刊论文

WOS:000293316300015

4. Gel\'fand-Graev\'s reconstruction formula in the 3D real space SCOPUS SCIE

作者:Ye, Yangbo; Yu, Hengyong; Wang, Ge

作者机构:[Ye, Yangbo] Univ Iowa, Dept Math, Iowa City, IA 52242 USA.; [Ye, Yangbo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yu, Hengyong] Wake Forest Univ Hlth Sci, Dept Radiol, Div Radiol Sci, Winston Salem, NC 27157 USA.; [Wang, Ge] Wake Forest Univ Hlth Sci, VT WFU Sch Biomed Engn & Sci, Biomed Imaging Div, Winston Salem, NC 27157 USA.; [Wang, Ge] Virginia Tech, Biomed Imaging Div, VT WFU Sch Biomed Engn & Sci, Blacksburg, VA 24061 USA.

来源:MEDICAL PHYSICS,2011,Vol.38,S69-S75

WOS被引数:7

资源类型:期刊论文

WOS:000293177300008

5. 1-平面图的线性荫度(英文)

作者:张欣;刘桂真;吴建良;

作者机构:[张欣;刘桂真;吴建良]山东大学数学学院

来源:运筹学学报,2011,Issue.03,38-44

资源类型:期刊论文

6. Exact solutions of fractional Schrodinger-like equation with a nonlocal term SCIE

作者:Jiang, Xiaoyun; Qi, Haitao; Xu, Mingyu

作者机构:[Jiang, Xiaoyun; Xu, Mingyu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Qi, Haitao] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:JOURNAL OF MATHEMATICAL PHYSICS,2011,Vol.52,Issue.4

WOS被引数:12

资源类型:期刊论文

WOS:000290048300005

7. Backlund Transformation and New Exact Solutions of the Sharma-Tasso-Olver Equation SCIE

作者:Lin Jianming; Ding Jie; Yuan Wenjun

作者机构:[Yuan Wenjun] Guangzhou Univ, Sch Math & Informat Sci, Guangzhou 510006, Guangdong, Peoples R China.; [Lin Jianming] Guangzhou Univ Chinese Med, Sch Econ & Management, Guangzhou 510006, Guangdong, Peoples R China.; [Ding Jie] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2011

WOS被引数:1

资源类型:期刊论文

WOS:000293536000001

8. Backward linear-quadratic stochastic optimal control and nonzero-sum differential game problem with random jumps EI SCOPUS SCIE

作者:Zhang, Detao

作者机构:[Zhang, D] School of Mathematics, Shandong University, Jinan 250100, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2011,Vol.24,Issue.4,647-662

WOS被引数:3

资源类型:期刊论文

WOS:000293858300003

9. P-集合与系统状态预测-识别

作者:于秀清;

作者机构:[于秀清]德州学院,山东大学数学与系统科学学院

来源:计算机工程与应用,COMPUTER ENGINEERING AND APPLICATIONS,2011,Issue.02,46-48+120

资源类型:期刊论文

10. P-模糊集(A~■,A~F)及其应用

作者:闫立梅;徐凤生;史开泉;

作者机构:[闫立梅;徐凤生;史开泉]德州学院数学系;[闫立梅;徐凤生;史开泉]山东大学数学与系统科学学院

来源:计算机科学,COMPUTER SCIENCE,2011,Issue.05,194-198

资源类型:期刊论文

11. P-集合与F-外嵌入信息辨识-发现

作者:于秀清;

作者机构:[于秀清]德州学院数学系,山东大学数学与系统科学学院

来源:计算机科学,COMPUTER SCIENCE,2011,Issue.02,250-253+270

资源类型:期刊论文

12. Quivers, Quasi-Quantum Groups and Finite Tensor Categories SCOPUS SCIE

作者:Huang, Hua-Lin; Liu, Gongxiang; Ye, Yu

作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liu, Gongxiang] Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peoples R China.; [Ye, Yu] Univ Sci & Technol China, Dept Math, Hefei 230026, Anhui, Peoples R China.

来源:COMMUNICATIONS IN MATHEMATICAL PHYSICS,2011,Vol.303,Issue.3,595-612

WOS被引数:13

资源类型:期刊论文

WOS:000289249700001

13. General fractional f-factor numbers of graphs EI SCOPUS SCIE

作者:Lu, H.;Yu, Q.

作者机构:[Lu, H] Department of Mathematics, Xi'An Jiaotong University, Xi'an 710049, China;[ Yu, Q] School of Mathematics, Shandong University, Jinan, Shandong, China, Department of Mathematics and Statistics, Thompson Rivers University, Kamloops, BC, Canada

来源:Applied mathematics letters,APPLIED MATHEMATICS LETTERS,2011,Vol.24,Issue.4,519-523

资源类型:期刊论文

WOS:000286539200022

14. Infinitely many nontrivial solutions for a class of biharmonic equations via variant fountain theorems EI SCOPUS SCIE

作者:Zhang, J.;Wei, Z.

作者机构:[Zhang, J] Department of Mathematical Sciences, Tsinghua University, Beijing, 100084, China;[ Wei, Z] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Nonlinear Analysis: An International Multidisciplinary Journal,NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2011,Vol.74,Issue.18,7474-7485

WOS被引数:22

资源类型:期刊论文

WOS:000295714200055

15. 具有几乎最优自相关幅度二元序列的构造 EI CSCD SCOPUS

作者:张璇;温巧燕;秦静

作者机构:[张璇] 山东财政学院统计与数理学院, 济南, 山东 250014, 中国.;[温巧燕] 北京邮电大学, 网络与交换技术国家重点实验室, 北京 100876, 中国.;[秦静] 山东大学数学院, 济南, 山东 250100, 中国

来源:电子与信息学报,Dianzi Yu Xinxi Xuebao/Journal of Electronics and Information Technology,2011,Vol.33,Issue.8,1908-1912

资源类型:期刊论文

16. Uniform estimates for a family of Eulerian-Lagrangian methods for time-dependent convection-diffusion equations with degenerate diffusion SCOPUS SCIE

作者:Wang, K.;Wang, H.

作者机构:[Wang, K] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:IMA Journal of Numerical Analysis,IMA JOURNAL OF NUMERICAL ANALYSIS,2011,Vol.31,Issue.3,1006-1037

WOS被引数:6

资源类型:期刊论文

WOS:000292838800011

17. 储油罐罐容表的重新标定

作者:黄涤非;黄丹宁;王相生;宋永浩;

作者机构:[黄涤非;黄丹宁;王相生;宋永浩]四川职业技术学院计算机科学系;[黄涤非;黄丹宁;王相生;宋永浩]山东大学数学学院;[黄涤非;黄丹宁;王相生;宋永浩]山东大学软件学院

来源:内江师范学院学报,2011,Issue.12,33-38

资源类型:期刊论文

18. STOCHASTIC DIFFERENTIAL GAMES INVOLVING IMPULSE CONTROLS EI SCOPUS SCIE

作者:Feng Zhang

作者机构:[Zhang, F] School of Mathematics, Shandong University, Jinan 250100, China

来源:ESAIM: Control, optimization and calculus of variations,ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2011,Vol.17,Issue.3,749-760

WOS被引数:2

资源类型:期刊论文

WOS:000294053800007

19. An O(N log(2)N) alternating-direction finite difference method for two-dimensional fractional diffusion equations SCOPUS SCIE

作者:Wang, Hong; Wang, Kaixin

作者机构:[Wang, Hong; Wang, Kaixin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2011,Vol.230,Issue.21,7830-7839

WOS被引数:54

资源类型:期刊论文

WOS:000295117200005

20. Backward doubly stochastic differential equations with weak assumptions on the coefficients EI SCOPUS SCIE

作者:Lin, Qian

作者机构:[Lin, Qian] Univ Bretagne Occidentale, CNRS, UMR 6205, Math Lab, F-29238 Brest 3, France.; [Lin, Qian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2011,Vol.217,Issue.22,9322-9333

WOS被引数:3

资源类型:期刊论文

WOS:000290902600044

共 16 页, 319 条记录

TOP